Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Existence, uniqueness, and long-time behavior of materials with nonmonotone equations of state and higher-order gradients

Authors: K. Kuttler and E. C. Aifantis
Journal: Quart. Appl. Math. 48 (1990), 473-489
MSC: Primary 73B30; Secondary 35B40, 35Q99, 80A22
DOI: https://doi.org/10.1090/qam/1074962
MathSciNet review: MR1074962
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B30, 35B40, 35Q99, 80A22

Retrieve articles in all journals with MSC: 73B30, 35B40, 35Q99, 80A22

Additional Information

DOI: https://doi.org/10.1090/qam/1074962
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society